# SDR DALA2022051103282

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 534 hours, 67 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 FAP SHOWS DOOR 3L ASSIST BOTTLE PRESS LOW. CORRECTIVE ACTION: SVC'D 3L DOOR ASSIST BOTTLE PER A330 AMM 52-10. (6601686)
